Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FrontDay4.JPG

Well, Retin A has certainly left my face bumpy. If I run my hand over my face it feels like an orange peel. The texture makes it difficult when I apply my makeup. My cheeks have been red from the application. I haven't missed a day of treatment yet which is good. Hopefully my skin will tolerate it pretty well because my skin has a tendency to blister when using retin a. I've used this product before so I am not disillusioned when the directions say to use a pea size or a half inch of the product. I used to use way more than the directions since I felt it wasn't covering my face enough and I was really blistered; it looked like I was a burn victim. Anyways, I won't be seeing results for another 3 months so you have a long time to watch my slow, painful progress.

    From the album:

    Retin A Log

    • 55 pictures
    • 0 comments
    • 11 image comments

    Photo Information for FrontDay4.JPG

    Camera information


      Recommended Comments

      There are no comments to display.

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×